RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 508–513 (Mi mz865)  

This article is cited in 1 scientific paper (total in 1 paper)

An extremum problem for polynomials related to codes and designs

D. V. Gorbachev, V. I. Ivanov

Tula State University

DOI: https://doi.org/10.4213/mzm865

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 433–438

Bibliographic databases:

UDC: 517.5
Received: 20.10.1999

Citation: D. V. Gorbachev, V. I. Ivanov, “An extremum problem for polynomials related to codes and designs”, Mat. Zametki, 67:4 (2000), 508–513; Math. Notes, 67:4 (2000), 433–438

Citation in format AMSBIB
\Bibitem{GorIva00}
\by D.~V.~Gorbachev, V.~I.~Ivanov
\paper An extremum problem for polynomials related to codes and designs
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 508--513
\mathnet{http://mi.mathnet.ru/mz865}
\crossref{https://doi.org/10.4213/mzm865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769897}
\zmath{https://zbmath.org/?q=an:0967.41004}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 433--438
\crossref{https://doi.org/10.1007/BF02676398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400021}


Linking options:
  • http://mi.mathnet.ru/eng/mz865
  • https://doi.org/10.4213/mzm865
  • http://mi.mathnet.ru/eng/mz/v67/i4/p508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Gorbachev, V. I. Ivanov, “Gauss and Markov quadrature formulae with nodes at zeros of eigenfunctions of a Sturm-Liouville problem, which are exact for entire functions of exponential type”, Sb. Math., 206:8 (2015), 1087–1122  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:336
    Full text:150
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020